In the meantime, I'm having to deal with a common side effect of these drugs: constipation. Some (Ian) might say that I'm full of it (ha ha). I know this is a bit of TMI but it's (unfortunately) a fact of life with this stuff. Everything had been going so well for so long that I kind of forgot that I have to make sure that things stay going well.
I've taken some dulcolax and it'll help eventually right now I'm quite uncomfortable. If this goes on for much longer I'm going to be very heartburny which can be unpleasant for me and anyone I talk to. Gum can only cover up so much, you know?
Sigh. I'm whining, I know, but I figure that it's important to talk about the stuff that isn't so pleasant, too.
I've mentioned before that I've been experiencing some mild depression with this transition and since it's still going on (it's mild, but it's there) I'm thinking that it would be a good idea for me to see my psychologist. I know I have the tools to deal with all this but I'd feel better if I saw her.
I love not using the patches but I'm not in love with this transition. I'll be very happy once the amount of painkiller is stabilized and I'm back to being my regular happy self.
that sounds really terrible! sorry to hear that you are constipated. i don't think it is TMI to talk about a common side effect.
i am not happy that you are feeling depressed. somehow it sounds like it must be related to the new medicine. maybe the higher dose will help along with the psychologist.
Yeah, seeing the psychologist will probably help. And prune juice. Seriously, I took it after the hysterectomy, gall bladder removal, and C-section (not a good idea to push after abdominal surgery) and it really helps. But don't try to pass gas (or what you think is gas) unless you have a change of undies handy. Experience talking here...
Post a Comment